Patient discussion about Statins
!!! The questions and answers on this page are written by patients and are not reviewed by health professionals.
Q. husband has horrible rash bil. below knees to his ankles. it is bright red yellow weeping cracks. On statins
He has been on zocor for 15 years and we are so afraid this may have something to do with this drug. He has stopped taking the drug because the pain and weakness, and numbness in his legs is considerable
|A||i looked up for side effects and i saw only "eczema" as a skin side effect. but it seems odd to me that after 15 years you got this kind of side effect. it should have appeared years ago. you know- it might be a very good idea to go and see a Dr... and not stopping a medication without warning..|
This content is provided by iMedix and is subject to iMedix Terms. The Questions and Answers are not endorsed or recommended and are made available by patients, not doctors.